# SDR 6CBA20160106147

- Difficulty date: January 6, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N978AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1078
- Aircraft time: 4,209 hours, 3,990 cycles
- Engine: Pwa PT6A67
- Engine time: 4,209 hours, 3,990 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication Sys
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOW TORQUE INDICATION, APPROX 5.2-5.3 PSI.
